# SDR SWAA2020010325497

- Difficulty date: January 3, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORD COMMON TO UPPER SKIN OF CENTER TANK CRACKED APPROX 5' IN LENGTH AT STA 663 FROM LBL 45 TO LBL 50. / ACCOMPLISHED REPAIR AT WING REAR SPAR; PRESSURE WEB; LOWER ATTACH ANGLE FROM BS 663 & LBL 45-48 IAW EA 200011 REV. IR AND SWA EA NO. 1-757-16769 REV. IR
